Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm now on my 3rd month of Roaccutane but every single time i get quite a big cyst/pustule it leaves a red mark without fail, even if i don't aggravate it and pick? my cheeks are full of red marks, it looks ridiculous

Should i just pop the spot as soon as possible or leave it, i just scar so easily (sigh)

Edited by soulivan7

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×